Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 13 found articles
 
 
  Solution of a multidimensional impact deformation problem for an elastic half-space with curved boundary on the basis of a modified ray method
 
 
Title: Solution of a multidimensional impact deformation problem for an elastic half-space with curved boundary on the basis of a modified ray method
Author: Ivanova, Yu. E.
Ragozina, V. E.
Appeared in: Mechanics of solids
Paging: Volume 51 (2016) nr. 4 pages 484-493
Year: 2016
Contents:
Publisher: Allerton Press, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands